# SDR USAA970368

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503100046
- Condition: Cracked
- Location: Bs 360
- Part time: 37,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK AT BS 360, STR 11L ANGLE.  REPAIRED AND REPLACED STRINGER ANGLE PER REPAIR DOCUMENT SRM 51-40-02.  (X)
